# SDR SWIA200819388

- Difficulty date: March 17, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 9,378 hours, 6,054 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Out Of Balance
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6434 - LEFT ENGINE VIBE GAUGE BEGAN TO INCREASE.  COMPLIED WITH ENGINE FAN TRIM BALANCE IAW 71-00-00.  OPS CHECK GOOD.
